About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 419365, 5 pages
http://dx.doi.org/10.1155/2014/419365
Research Article

Some New Generating Functions for -Hahn Polynomials

1Basic Courses Department, Southeast University Chengxian College, Dongda Road, Pukou, Nanjing 210088, China
2Department of Mathematics, Chongqing Higher Education Mega Center, Chongqing Normal University, Huxi Campus, Chongqing 401331, China

Received 10 April 2014; Accepted 25 May 2014; Published 9 June 2014

Academic Editor: Senlin Guo

Copyright © 2014 Yun Zhou and Qiu-Ming Luo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Y. C. Chen and Z.-G. Liu, “Parameter augmentation for basic hypergeometric series. II,” Journal of Combinatorial Theory. Series A, vol. 80, no. 2, pp. 175–195, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  2. W. Y. C. Chen, A. M. Fu, and B. Zhang, “The homogeneous q-difference operator,” Advances in Applied Mathematics, vol. 31, no. 4, pp. 659–668, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  3. W. Y. C. Chen, H. L. Saad, and L. H. Sun, “The bivariate Rogers-Szegö polynomials,” Journal of Physics A: Mathematical and Theoretical, vol. 40, no. 23, pp. 6071–6084, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. W. Hahn, “Über Polynome, die gleichzeitig zwei verschiedenen Orthogonalsystemen angehören,” Mathematische Nachrichten, vol. 2, pp. 263–278, 1949. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. Bowman, “q-difference operators, orthogonal polynomials, and symmetric expansions,” Memoirs of the American Mathematical Society, vol. 159, no. 757, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Cao, “A note on moment integrals and some applications,” Journal of Mathematical Analysis and Applications, vol. 410, no. 1, pp. 348–360, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Cao, “A note on q-integrals and certain generating functions,” Studies in Applied Mathematics, vol. 131, no. 2, pp. 105–118, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. Cao, “A note on generating functions for Rogers-Szegö polynomials,” Quaestiones Mathematicae, vol. 35, no. 4, pp. 447–461, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Cao, “Bivariate generating functions for Rogers-Szegö polynomials,” Applied Mathematics and Computation, vol. 217, no. 5, pp. 2209–2216, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Cao, “New proofs of generating functions for Rogers-Szegö polynomials,” Applied Mathematics and Computation, vol. 207, no. 2, pp. 486–492, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. V. Y. B. Chen and N. S. S. Gu, “The Cauchy operator for basic hypergeometric series,” Advances in Applied Mathematics, vol. 41, no. 2, pp. 177–196, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  12. W. Y. C. Chen and Z.-G. Liu, “Parameter augmentation for basic hypergeometric series. I,” in Mathematical Essays in Honor of Gian-Carlo Rota, B. E. Sagan and R. P. Stanley, Eds., vol. 161, pp. 111–129, Birkhäuser, Boston, Mass, USA, 1998. View at MathSciNet
  13. J.-P. Fang, “q-differential operator identities and applications,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1393–1407, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Z.-G. Liu, “Some operator identities and q-series transformation formulas,” Discrete Mathematics, vol. 265, no. 1–3, pp. 119–139, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  15. L. J. Rogers, “On the expansion of some infinite products,” Proceedings of the London Mathematical Society, vol. 24, no. 1, pp. 337–352, 1893. View at Publisher · View at Google Scholar · View at MathSciNet
  16. H. L. Saad and A. A. Sukhi, “Another homogeneous q-difference operator,” Applied Mathematics and Computation, vol. 215, no. 12, pp. 4332–4339, 2010. View at Publisher · View at Google Scholar · View at MathSciNet